Steady Drainage of a Two-Layered Soil

by Gedeon Dagan,

Serial Information: Journal of the Irrigation and Drainage Division, 1965, Vol. 91, Issue 3, Pg. 51-64

Document Type: Journal Paper


The steady seepage of rainfall through a two-layered soil towards drains is investigated by an approximate method. In a zone adjacent to the drain, the boundary condition on the free-surface is linearized; in the remaining region, the flow is assumed essentially horizontal. The linearized solution is derived by superposition of complex potentials in a semi-infinite strip. Formulas for spacing of drains are presented. The procedure is illustrated by a numerical application.

Subject Headings: Drainage | Layered soils | Linear functions | Numerical methods | Seepage | Rainfall | Boundary conditions | Free surfaces

Services: Buy this book/Buy this article


Return to search